# SDR SCNA20201116250

- Difficulty date: October 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL BETWEEN NR 5 AND 6 SPOILER SUPPORT BRACKET CRACKED ON OUTBOARD END.  REMOVED AND REPLACED LEFT WING TRAILING EDGE PANEL BETWEEN NR 5 AND 6 SPOILERS SUPPORT BRACKET ANGLE, IAW SRM 51-40-02 PAR 4 AND DWG 115A2512 REV B.
